RUS  ENG
Full version
JOURNALS // Contemporary Mathematics. Fundamental Directions // Archive

CMFD, 2003 Volume 1, Pages 30–39 (Mi cmfd29)

This article is cited in 10 papers

Asymptotic Behavior of Solutions of Dynamic Equations

S. Bodinea, M. Bohnerb, D. Lutzc

a University of Puget Sound
b University of Missouri-Rolla
c San Diego State University

Abstract: We consider linear dynamic systems on time scales, which contain as special cases linear differential systems, difference systems, or other dynamic systems. We give an asymptotic representation for a fundamental solution matrix that reduces the study of systems in the sense of asymptotic behavior to the study of scalar dynamic equations. In order to understand the asymptotic behavior of solutions of scalar linear dynamic equations on time scales, we also investigate the behavior of solutions of the simplest types of such scalar equations, which are natural generalizations of the usual exponential function.

UDC: 517.938


 English version:
Journal of Mathematical Sciences, 2004, 124:4, 5110–5118

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025